# SDR NM1Y2019021100001

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Boeing 777381ER
- Engine: Ge GE90115B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Damaged
- Location: Compressor
- Part time: 21,277 hours, 3,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE SHOP VISIT, THE 2-5 SPOOL FROM ENGINE  WAS FOUND WITH A STG 1 SEAL TEETH MISSING FRAGMENT.
NO ABNORMAL ENGINE RUNNING CONDITION WERE REPORTED BY THE CUSTOMER BEFORE ENGINE INDUCTION IN OUR SHOP. THE ENGINE WAS REMOVED FOR SCHEDULED HIGH-TIME ENGINE REMOVAL FOR FULL PERFORMANCE RESTORATION SV.  DECIDED TO LAUNCH AN HARDWARE INVESTIGATION TO IDENTIFY THE ROOT CAUSE OF SUCH MISSING FRAGMENT OCCURRENCE.
